# SDR SWAA2022020360698

- Difficulty date: January 12, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-BODY FAIRING PANEL 194E HAS SEVERAL ELONGATED HOLES. ; / [01] PREPARED DAMAGED AREA; NO WATER NOTE AND FULL THE ELONGATED HOLES WITH LAMINATING RESIN AND CHOPPED FIBERS. REF B737-700 SRM 53-40-70-2R-1; SRM 51-70-04-2R-9 PARAGRAPH 4 AND SRM 51-70-04-2R-0 PARAGRAPH 4.; [02] VERIFIED PREPARATION. OK TO INSTALL REPAIR; [03] APPLIED THE FABRIC REPAIR PLIES AT DAMAGED AREA. REF B737-700 SRM 53-40-70-2R-1; SRM 51-70-04-2R-9 PARAGRAPH 4 AND SRM 51-70-04-2R-0 PARAGRAPH 4.; [04] VERIFIED REPAIR. OK TO TOP COAT; [05] APPLIED TOP COAT AT REPAIR AREA. REF B737-700 SRM 53-40-70-2R-1; SRM 51-70-04-2R-9 PARAGRAPH 4; SRM 51-70-04-2R-0 PARAGRAPH 4 AND AMM 51-21-99-300-802.
